Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”
Compositio Mathematica, Tome 35 (1977) no. 3, p. 336
@article{CM_1977__35_3_336_0,
     author = {Viehweg, Eckart},
     title = {Correction to ``Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one''},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     pages = {336-336},
     zbl = {0371.14021},
     mrnumber = {569696},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_336_0}
}
Viehweg, Eckart. Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”. Compositio Mathematica, Tome 35 (1977) no. 3, p. 336. http://www.numdam.org/item/CM_1977__35_3_336_0/